# SDR DL72S950532

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 6516221100
- Condition: Cracked
- Location: Nr 5 Slat Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NR 5 L/E SLAT DURING INSPECTION A CRACK WAS FOUND ON A RIB.  A REPAIR DOUBLER WAS INSTALLED PER M/M 57-54-00 FIG 809.
